# SDR USAA2011122200006

- Difficulty date: December 19, 2011
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 58,753 hours, 38,966 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Mechanism
- Part number: 721RAA2
- Part serial: 1823
- Condition: Faulty
- Location: Autothrottle Sys
- Part time: 58,805 hours, 38,998 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LEVEL OFF FROM CLIMBS, BOTH LOW ALTITUDE AND HIGH ALTITUDE, THE NR 1 THROTTLE REMAINED AT CLIMB THRUST CAUSING A LARGE SPLIT WITH NR 2 THROTTLE AND A/T DISCONNECTED.  FLIGHT CONTINUED ONTO DESTINATION AND LANDED WITHOUT INCIDENT AT FLL.  MAINTENANCE REMOVED AND REPLACED THE NR 1 AUTOTHROTTLE SERVO/TORQUE SWITCH MECHANISM PER AMM 76-11-03.  PERFORMED SATISFACTORY OPS CHECK OF AUTOTHROTTLE SYSTEM PER AMM 22-31-00.  NO FAULTS.
